Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76590
Title: On inequalities for alternating trigonometric sums
Authors: Alzer, H
Kwong, MK 
Keywords: Trigonometric sums
Inequalities
Sharp bounds
Absolutely monotonic.
Issue Date: 2017
Publisher: Kossuth Lajos Tudomanyegyetem
Source: Publicationes mathematicae-debrecen, 2017, v. 90, no. 1-2, p. 205-216 How to cite?
Journal: Publicationes mathematicae-debrecen 
Abstract: We present various inequalities for alternating trigonometric sums. Among others, we prove that the double -inequality 1-root 2/3 <= Sigma(n)(k=1)(-1)(k-1) sin(2)((2k-1)x)/2k-1 <= 1 is valid for all natural numbers n and real numbers x. Both bounds are sharp.
URI: http://hdl.handle.net/10397/76590
ISSN: 0033-3883
DOI: 10.5486/PMD.2017.7575
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

28
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.